6 doctors weighed in:
Baby 8wk was on Zantac (ranitidine) now on prvicd still vomits after bottles and cries often.Weights 13lbs I put rice in bot to keep form down 4oz every 2 or 3 hou?
6 doctors weighed in

Dr. Pavel Conovalciuc
Family Medicine
3 doctors agree
In brief: More questions
I suppose his initial diagnosis is reflux since he's on prevacid (lansoprazole).
Pyloric stenosis is fairly common in male infants especially in the first born ones, usually manifesting itself after the first month of age. Vomiting if frequent and inability to gain weight or actual weight dropping an dehydration may be other symptoms. Thickening formula may help, burping and keeping upright after feeds +.

In brief: More questions
I suppose his initial diagnosis is reflux since he's on prevacid (lansoprazole).
Pyloric stenosis is fairly common in male infants especially in the first born ones, usually manifesting itself after the first month of age. Vomiting if frequent and inability to gain weight or actual weight dropping an dehydration may be other symptoms. Thickening formula may help, burping and keeping upright after feeds +.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
1 comment
Dr. Pavel Conovalciuc
Occasionally adding Reglan to Prevacid if a true reflux is suspected may be helpful.
Dr. Michio Abe
Internal Medicine
2 doctors agree
In brief: Pediatrician!
You need to take your baby to either a pediatrician or er. Zantac (ranitidine) and Prevacid controls stomach acid production, but not nausea and vomiting.
He/she may be allergic to milk protein or other things in the formula...

In brief: Pediatrician!
You need to take your baby to either a pediatrician or er. Zantac (ranitidine) and Prevacid controls stomach acid production, but not nausea and vomiting.
He/she may be allergic to milk protein or other things in the formula...
Dr. Michio Abe
Dr. Michio Abe
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
836K people helped
Continue
108,000 doctors available
Read more answers from doctors